U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

i have itchy red rash on butt and thighs, remedy?

2 doctor answers4 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
The itching: May respond to benadryl (diphenhydramine). But, don't know what the rash is - so can't comment about how to make it go away. An evaluation by your dermatologist is your best bet.
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Benadryl (diphenhydramine) is a sleepi: Benadryl (diphenhydramine) is a sleeping pill. It will only make you drowsy ; accident prone. It will not help this kind of itch except by sedation. See a dermatologist. Meanwhile try otc hydrocortisone.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 24-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old female asked:
1 doctor answer1 doctor weighed in
A 23-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 17, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.